# SDR USAA040743

- Difficulty date: October 11, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Engine: Cfmint CFM563B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fuselage
- Part time: 38,934 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, FPBH, WEB, .1250 INCH CRACK AT RIVET.  FWD PRESSURE BULKHEAD, WEB WL 234/RBL 12.  WEB REPAIR, FILLER AND DOUBLER IAW SRM 53-10-08, FIG 209 AND EO 5300V153.
